Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567454
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. L. Lions
Title: Generalized solutions of Hamilton-Jacobi equations
Additional book information: Research Notes in Mathematics, Vol. 69, Pitman Advanced Publishing Program, Boston, 1982, 317 pp., $24.95. ISBN 0-2730-8556-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Stanley H. Benton
Journal: Bull. Amer. Math. Soc. 9 (1983), 252-256